I have been suffering from headaches, usually in the lower back of my head. I can sometimes control them with over-the-counter migraine medications, but not always. They last up to a week at a time.
I also get sharp stabbing pains in my head. These stop me in my tracks and cause a lot of pain but only last for seconds at a time. I have had a bad headache for 6 days. I need to keep taking over-the-counter migraine medication so I can function. I have been nauseous every day now as well.
-:¦:-•:*'""*:•.-:¦:-•*Welcome to MyMigraineConnection!*•-:¦:-•:*'""*:•.-:¦:-
As much as I'd love to be able to answer your question, the only person who can safely do that is a doctor who can review you and your family's medical history, discuss your symptoms with you, and conduct a complete examination.
Unexplained head pain always needs to be checked out. Statistically, it's unlikely to be anything dangerous, but we never want to be on the wrong end of those statistics.
The sharp stabbing pains may be ice pick headaches. For more information that you can discuss with your doctor, take a look at Ice Pick Headaches - The Basics and Migraine Cause.
Another issue may be the over-the-counter medications you're taking. If we take migraine abortive meds such as triptans or any kind of pain med more than 2 days a week, a big part of the problem may well be medication overuse headache (MOH), aka rebound. See Medication Overuse Headache - When the Remedy Backfires for more information on this.